# SDR 96ZZZX93

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592GC
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400152
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust
- Part number: 991029915
- Condition: Holed
- Location: Aft Elbow
- Part time: 2,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL HOLE IN CENTER OF THE LT EXHAUST AFT ELBOW WHILE C/W AD 75-23-08R5, EFFECTIVE DATE 11-4-86.  THIS PART HAS BEEN INSTALLED ON THIS C-340 L.A.W. RAM STC SA234SW.  SAID PART IS LISTED IN TABLE III OF AD 75-23-08R5 AS AN EXEMPT COMPONENT PER PART I(A).  SUBMITTER RECOMMENDATION WOULD BE TO EXCLUDE THIS PART FROM THE EXEMPT LIST.
